# SDR JR2R20171011209

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- Aircraft time: 41,092 hours, 28,718 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Guard
- Part number: 593768917
- Condition: Cracked
- Location: Catwalk Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT EMERGENCY EGRESS CATWALK FWD OUT BOARD HINGED WALK GUARDS CRACKED. REPAIRED AFT ACCESSORY EMERGENCY EGRESS CATWALK FWD OUT BOARD HINGED WALK GUARDS IAW MD80 SRM 53-01 FIG 1.
